# SDR FDEA201107142690

- Difficulty date: July 14, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 40,052 hours, 27,074 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 532098A01
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1EA CRACK (.2500", .1250") WAS FOUND AT NLG DOOR ACTUATOR UPPER ATTACHMENT RT FITTING.  REMOVED NLG DOOR ACTUATOR R/H UPPER FITTING.  MATCHED DRILL HOLES FROM OLD FITTING TO NEW FITTING IAW EO 6-5340-7-5001 A5.  IAW EO 6-5340-7-5001 A5 PT2, REPLACEMENT OF NLG DOOR ACTUATOR RT UPPER FITTING ACCOMPLISHED EO 6-5340-7-5001 A5 PT2, AND CHECKED CONDITION NORMAL.  IAW EO 6-5340-7-5001 A5 PT5, REPLACEMENT OF RT NLG ACTUATOR ATTACHMENT BOLT WITH LOCKING PLATE. ACCOMLISHED EO 6-5340-7-5001 A5 PT5. CONDITION CHECKED NORMAL. REPAIR CLASSIFIED AS MINOR PER G.M.M. 6-2-100.
